# SDR CA100921003

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CLIMB AT FL 50, SMOKE STARTED ENTERING THE CABIN.  THE CREW ELECTED TO RETURN TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSP FOUND OIL ON THE FAN AND THE CABIN BLEED PORT. TROUBLESHOOTING IS ON-GOING.
